# SDR KPVA099A

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module Diode
- Part number: DSC2541
- Condition: Shorted Wire
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR STUCK IN DOWN POSITION.  RECYCLED GEAR, HYDRAULIC AND FUEL CIRCUIT BREAKERS TRIPPED.  REPAIRED SHORTED WIRE, TEST FLIGHT C/W, CYCLED GEARS 2 TIMES, OPS CHECK GOOD.  (X)
